| Model Number |
TJF-150 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the duodenovideoscope exhibited the knob wire had foreign material.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported that during device evaluation, the knob wire of the duodenovideoscope had foreign material.However, the device was returned without reprocessing due to other (non-reportable) defects, which caused the foreign material to remain.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.